Bounded Stub Resolution for Some Maximal 1-Planar Graphs

Michael Kaufmann 0001, Jan Kratochvíl, Fabian Lipp, Fabrizio Montecchiani, Chrysanthi N. Raftopoulou, Pavel Valtr. Bounded Stub Resolution for Some Maximal 1-Planar Graphs. In B. S. Panda, Partha P. Goswami, editors, Algorithms and Discrete Applied Mathematics - 4th International Conference, CALDAM 2018, Guwahati, India, February 15-17, 2018, Proceedings. Volume 10743 of Lecture Notes in Computer Science, pages 214-220, Springer, 2018. [doi]

Abstract

Abstract is missing.